# SDR FDEA201211023820

- Difficulty date: November 2, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 51,882 hours, 17,848 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Overheated
- Location: Master
- Stage of operation: IN
- How discovered: 9
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

ON INSPECTION OF CAC,  FOUND BATTERY SMOKING, OVERHEATED, REMOVED BATTERYS, RINSED AFFECTED AREAS WITH DISTILLED WATER.  DRIED, RINSE FLUID AS REQUIRED. VISUAL INSPECTION REVEALED NO DAMAGE. CLEANED IAW THE AMM 24-31-11-04.  OK TO CONTINUE.
